Works matching DE "NUMERICAL solutions to nonlinear differential equations"
Results: 1061
SHARP DECAY ESTIMATES OF THE SOLUTIONS TO A CLASS OF NONLINEAR SECOND ORDER ODE's.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 1, p. 49, doi. 10.1142/S021953051100173X
- By:
- Publication type:
- Article
MULTIPLE POSITIVE PERIODIC SOLUTIONS TO m-LAYER PERIODIC LOTKA-VOLTERRA NETWORK-LIKE MULTIDIRECTIONAL FOOD-CHAIN WITH HARVESTING TERMS.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 1, p. 71, doi. 10.1142/S0219530511001741
- By:
- Publication type:
- Article
MULTIPLE POSITIVE SOLUTIONS FOR SEMIPOSITONE (n, p)-TYPE BOUNDARY VALUE PROBLEMS OF NONLINEAR FRACTIONAL DIFFERENTIAL EQUATIONS.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 1, p. 97, doi. 10.1142/S0219530511001753
- By:
- Publication type:
- Article
WEAK SOLUTIONS OF QUASILINEAR BIHARMONIC PROBLEMS WITH POSITIVE, INCREASING AND CONVEX NONLINEARITIES.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 3, p. 213, doi. 10.1142/S0219530508001134
- By:
- Publication type:
- Article
A NOTE ON THE EXISTENCE AND ASYMPTOTIC BEHAVIOR OF NONOSCILLATORY SOLUTIONS OF FOURTH ORDER QUASILINEAR DIFFERENTIAL EQUATIONS.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 102, n. 3, p. 177, doi. 10.1023/B:AMHU.0000023215.24975.ee
- By:
- Publication type:
- Article
Reduced Models for Unidirectional Block Conduction and Their Geometrical Setting.
- Published in:
- Acta Biotheoretica, 2012, v. 60, n. 1/2, p. 131, doi. 10.1007/s10441-012-9158-0
- By:
- Publication type:
- Article
Potential flow simulations of Peregrine-type deep water surface gravity wave packets.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 537, doi. 10.1002/pamm.201510259
- By:
- Publication type:
- Article
Domain decomposition methods for nonlinear transmission conditions.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 851, doi. 10.1002/pamm.201410406
- By:
- Publication type:
- Article
Discrete artificial boundary conditions for the linearized Korteweg-de Vries equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 5, p. 1455, doi. 10.1002/num.22058
- By:
- Publication type:
- Article
Right-hand side method for the numerical solution of nonlinear partial differential equations.
- Published in:
- Continuum Mechanics & Thermodynamics, 2023, v. 35, n. 4, p. 1671, doi. 10.1007/s00161-023-01185-0
- By:
- Publication type:
- Article
Solutions with many mixed positive and negative interior spikes for a semilinear Neumann problem.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 3/4, p. 435, doi. 10.1007/s00526-010-0370-y
- By:
- Publication type:
- Article
Bifurcation and symmetry breaking for a class of semilinear elliptic equations in an annulus.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 3/4, p. 295, doi. 10.1007/s00526-010-0341-3
- By:
- Publication type:
- Article
Solitary waves for a class of quasilinear Schrödinger equations in dimension two.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 38, n. 3/4, p. 275, doi. 10.1007/s00526-009-0286-6
- By:
- Publication type:
- Article
On a quasilinear system involving the operator curl.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 36, n. 3, p. 317, doi. 10.1007/s00526-009-0230-9
- By:
- Publication type:
- Article
A priori estimates and existence for quasi-linear elliptic equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 33, n. 4, p. 417, doi. 10.1007/s00526-008-0168-3
- By:
- Publication type:
- Article
Ground state alternative for p-Laplacian with potential term.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 28, n. 2, p. 179, doi. 10.1007/s00526-006-0040-2
- By:
- Publication type:
- Article
A homotopy approach to solving the inverse mean curvature flow.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 28, n. 2, p. 249, doi. 10.1007/s00526-006-0050-0
- By:
- Publication type:
- Article
On the dynamics of a degenerate parabolic equation: global bifurcation of stationary states and convergence.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 25, n. 3, p. 361, doi. 10.1007/s00526-005-0347-4
- By:
- Publication type:
- Article
A minimum problem with free boundary for a degenerate quasilinear operator.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 23, n. 1, p. 97, doi. 10.1007/s00526-004-0294-5
- By:
- Publication type:
- Article
Existence of solutions for semi-linear equations involving the p -Laplacian:the non coercive case.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2004, v. 20, n. 4, p. 343, doi. 10.1007/s00526-003-0193-1
- By:
- Publication type:
- Article
Approximation of nonlinear differential functional equations.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 5, p. 669, doi. 10.1007/s10958-013-1279-8
- By:
- Publication type:
- Article
Specific approximation for solutions of non-linear partial differential equations.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 1, p. 100, doi. 10.1007/s10958-012-0731-5
- By:
- Publication type:
- Article
The global stability conditions for solutions of nonstationary differential equations with instant impulsive effects in pseudolinear form.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 2, p. 245, doi. 10.1007/s10958-011-0592-3
- By:
- Publication type:
- Article
Standing wave solutions for discrete nonlinear Schrödinger equations with unbounded potentials and saturable nonlinearity.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 1, p. 71, doi. 10.1007/s10958-011-0448-x
- By:
- Publication type:
- Article
Asymptotic behavior of positive solutions to emden-fowler type equations.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 1, p. 148, doi. 10.1007/s10958-011-0452-1
- By:
- Publication type:
- Article
Combustion of Energetic Materials in an Acoustic Field (Review).
- Published in:
- Combustion, Explosion, & Shock Waves, 2005, v. 41, n. 6, p. 709, doi. 10.1007/s10573-005-0082-3
- By:
- Publication type:
- Article
Hyperidentities of Quasilinear Clones.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 1, p. 80, doi. 10.1007/s10469-017-9428-7
- By:
- Publication type:
- Article
Equilibrium Blocking in Large Quasilinear Economies.
- Published in:
- Mathematics of Operations Research, 2011, v. 36, n. 3, p. 552, doi. 10.1287/moor.1110.0505
- By:
- Publication type:
- Article
Evolution of gamete size in primitive taxa without mating types.
- Published in:
- Population Ecology, 2009, v. 51, n. 1, p. 83, doi. 10.1007/s10144-008-0102-8
- By:
- Publication type:
- Article
Generalized trial equation method and its applications to Duffing and Poisson--Boltzmann equations.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 3, p. 686, doi. 10.3906/mat-1603-76
- By:
- Publication type:
- Article
Bifurcation structure in the skew tent map and its application as a border collision normal form.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 4, p. 582, doi. 10.1080/10236198.2015.1113273
- By:
- Publication type:
- Article
Second order differential equations with Dirichlet boundary conditions.
- Published in:
- Integral Transforms & Special Functions, 2005, v. 16, n. 3, p. 235, doi. 10.1080/1065246042000272045
- By:
- Publication type:
- Article
Existence and approximate solutions of Neumann problems.
- Published in:
- Integral Transforms & Special Functions, 2003, v. 14, n. 5, p. 429, doi. 10.1080/1065246031000081625
- By:
- Publication type:
- Article
The planes of control parameters of coupled nonidentical autooscillatory systems.
- Published in:
- Technical Physics Letters, 2006, v. 32, n. 4, p. 305, doi. 10.1134/S1063785006040092
- By:
- Publication type:
- Article
On the Pathwise Growth Rates of Large Fluctuations of Stochastic Population Systems with Infinite Delay.
- Published in:
- Stochastic Models, 2011, v. 27, n. 1, p. 94, doi. 10.1080/15326349.2011.542733
- By:
- Publication type:
- Article
ADVANCED MACHINE LEARNING TECHNIQUES FOR EFFICIENT NUMERICAL SOLUTIONS OF NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS IN HIGH-DIMENSIONAL SPACES.
- Published in:
- Mathematics for Application, 2024, v. 13, n. 1, p. 52, doi. 10.13164/ma.2024.13104
- By:
- Publication type:
- Article
LEVERAGING DEEP NEURAL NETWORKS FOR EFFICIENT NUMERICAL SOLUTIONS OF NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS IN HIGH-DIMENSIONAL SPACES.
- Published in:
- Mathematics for Application, 2024, v. 13, n. 1, p. 1, doi. 10.13164/ma.2024.13101
- By:
- Publication type:
- Article
EXISTENCE OF LIMIT CYCLES AND CONTROL IN COMPLETE KEYNESIAN SYSTEM BY THEORY OF BIFURCATIONS.
- Published in:
- Econometrica, 1977, v. 45, n. 6, p. 1457, doi. 10.2307/1912311
- By:
- Publication type:
- Article
OSCILLATIONS OF A WATER JET WITH A RECTANGULAR SECTION.
- Published in:
- International Journal of Computational Methods, 2010, v. 7, n. 4, p. 595, doi. 10.1142/S0219876210002349
- By:
- Publication type:
- Article
Generalized Homogeneity of Means.
- Published in:
- ISRN Mathematical Analysis, 2011, p. 1, doi. 10.5402/2011/202409
- By:
- Publication type:
- Article
Unstable Solutions to Nonlinear Vector Differential Equations of Sixth Order with Delay.
- Published in:
- Applications & Applied Mathematics, 2014, v. 9, n. 1, p. 330
- By:
- Publication type:
- Article
Reliable Study of Nonhomogeneous BBM Equation with Time-Dependent Coefficients by the Modified Sine-Cosine Method.
- Published in:
- Applications & Applied Mathematics, 2014, v. 9, n. 1, p. 310
- By:
- Publication type:
- Article
THE VARIATIONAL ITERATION METHOD ON K-S EQUATION USING HE'S POLYNOMIALS.
- Published in:
- Journal of Science & Arts, 2017, v. 17, n. 3, p. 443
- By:
- Publication type:
- Article
HIGH-ORDER FINITE VOLUME APPROXIMATION OF DIFFUSION IN ENVIRONMENTAL PROBLEMS.
- Published in:
- Mathematical Modeling in Civil Engineering, 2010, n. 3, p. 62
- By:
- Publication type:
- Article
MULTIPLE POSITIVE SOLUTIONS FOR A SECOND-ORDER MULTI-POINT BOUNDARY VALUE PROBLEM.
- Published in:
- ROMAI Journal, 2014, v. 10, n. 1, p. 71
- By:
- Publication type:
- Article
Variational Methods to Nonlinear Differential Equations with Non-instantaneous Impulses.
- Published in:
- Journal of Donghua University (English Edition), 2018, v. 35, n. 6, p. 500
- By:
- Publication type:
- Article
POSITIVE ALMOST PERIODIC SOLUTIONS FOR THE HEMATOPOIESIS MODEL VIA THE HILBERT PROJECTIVE METRIC.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 95, n. 1, p. 84, doi. 10.1017/S0004972716000629
- By:
- Publication type:
- Article
Localized Waves in Optical Systems with Periodic Dispersion and Nonlinearity Management.
- Published in:
- Advances in Nonlinear Optics, 2009, p. 1, doi. 10.1155/2009/926810
- By:
- Publication type:
- Article
BIFURCATION OF VORTEX LINES IN QUANTUM MECHANICS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2006, v. 21, n. 32, p. 6641, doi. 10.1142/S0217751X06034173
- By:
- Publication type:
- Article
L <sup> p </sup> estimates for the uniform norm of solutions of quasilinear SPDE's.
- Published in:
- Probability Theory & Related Fields, 2005, v. 133, n. 4, p. 437, doi. 10.1007/s00440-005-0436-5
- By:
- Publication type:
- Article